# SDR DALA2024070806931

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lavatory A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CORROSION AND HONEYCOMB DAMAGE LAVATORY A. CORRECTIVE ACTION: REPLACED PER ER/A # 618382-14 REV. ORIGINAL. (0434872)
